I've been taking Amitriptyline for 20 years after three back fusions, at night for
pain. (75mgs) Last year I started not sleeping as good. It got worse and 8 months ago I woud stay completly awake for two days, then sleep two days. Off and on it went. Five months ago I decided to get off the medicine. I'm down to one 25mgs every other day with my doctors help. He is giving me
Ambien (5mgs)for help. It worked fine for 60 days but after reading about the
down side of taking this continuly, I only take it once or twice a week. I am still having a terrible time sleeping. Last nite I took Ambien and still could
not sleep. My own thought is-- last year my body wanted more them 75mgs
of Amitriptyline and I am not wanting to go that way. I have not talked to my
doctor yet. Is their anyone that can tell me how long am I looking at with
I am not sure about the withdrawls because I am not familiar with the drug. There are a lot of people here with a ton of knowledge so someone will probably answer that question. As for sleeping, tryTrypyophan or Melatonin. You can buy it at your local health food store. It is all natural and non addictive. Melatonin is a natural chemical in your body, and Tryptophan is what is in Turkey that makes you sleepy. Also, try getting some lavendar lotion. Take a warm bath with epsom salt (helps detox muscles) put on the lotion and lay in bed. The scent of lavender is a relaxent.
Thank you so much for your help. I take 12 mgs of Melatonian at PM and I will try your other sugestions. I talked to Pharmacy and I't might take 2 more months to reconnect to falling asleep on my own. I hated to hear that
but it does give me hope. Thanks again
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.